Jump to content

nasal spray


ikam
 Share

Recommended Posts

I have had another problem. I have been using nasal spray for years (xylomethasoline). Any time I stop it I get rebound symptoms.

 

I wonder if there is anybody who uses nasal spray, or has some success in stopping it?

 

It seems that my various meds problem usually start from some phisical illness. Such as abusing painkillers or nasal spray...

- 12.03.2021- doxepin- 50mg

- 6.11.2020- 75mg

- 16.10.2020- 100mg

- 30.09.2020- doxepin- 125mg

- May 2020, omeprazole 40mg switched to esomeprazole 20mg

- 2012 re-started Doxepin 75mg, evening. Increased to 150mg

- 2012, Atenolol 25mg, twice a day

- 2016, Low dose of HRT in evening, Sandrena and Utrogestan 

- Long term of Nasal spray Otrivine

- 2012, PPI Omeprazole 40mg-evening

24.10.2014- Started ESCITALOPRAM-first 5mg and then 10mg; due to the adverse symptoms reduced on 5.01.2015- Escitalopram- 2.5mg 22.07.2016- re-started reduction by 1% at a time. Completed tappering on  19.03.2020 😇

Link to comment
Share on other sites

Hey there. I used to have the same problem. Generally they are easy to come off. You just have to survive the first week then, it might mean a few tough nights but you can do it. Soon you can live without one. But usually with one week people succeed. Good luck!

2011 Developed anxiety and panic disorder, started out of a blue.

2011 Seroxat and Remeron (for insomnia) In 2012 tappered Remeron in 3 month without much complications.

2013 March started Seroxat withdrawal from 33mg's

I tapper 5-10% (from the dose i am at) every 3-4 weeks. Current dose 4,38 mg's have not reduced in 4 month (trying to stabilize).

My update thread: http://survivingantidepressants.org/index.php?/topic/7750-mrdenton-constant-flu-for-2-month-could-use-an-opinion-seroxat-taper/

Link to comment
Share on other sites

  • Member

I have had another problem. I have been using nasal spray for years (xylomethasoline). Any time I stop it I get rebound symptoms.

 

 

Apologies to Mr Denton but it is not that easy.

 

Check out this link I found when I did a google search, it even has a name (and a slow tapering method just like us!)

 

The human body was not meant to be propped up by long term use of chemicals (better living through chemistry is a pipe dream). Take away the prop, chaos of some sort usually ensues. (Darn it anyway.)

 

I am learning to do without now that I have lived through the worst of wd syndrome. Not even going to go back to using artificial sweeteners.....

What happened and how I arrived here: http://survivingantidepressants.org/index.php?/topic/4243-cymbaltawithdrawal5600-introduction/#entry50878

 

July 2016 I have decided to leave my story here at SA unfinished. I have left my contact information in my profile for anyone who wishes to talk to me. I have a posting history spanning nearly 4 years and 3000+ posts all over the site.

 

Thank you to all who participated in my recovery. I'll miss talking to you but know that I'll be cheering you on from the sidelines, suffering and rejoicing with you in spirit, as you go on in your journey.

Link to comment
Share on other sites

I am not going to do this yet. One step at a time, but preparing in my mind...i did stop it in the past. I had a flu around 3 years ago and restarted using it.

- 12.03.2021- doxepin- 50mg

- 6.11.2020- 75mg

- 16.10.2020- 100mg

- 30.09.2020- doxepin- 125mg

- May 2020, omeprazole 40mg switched to esomeprazole 20mg

- 2012 re-started Doxepin 75mg, evening. Increased to 150mg

- 2012, Atenolol 25mg, twice a day

- 2016, Low dose of HRT in evening, Sandrena and Utrogestan 

- Long term of Nasal spray Otrivine

- 2012, PPI Omeprazole 40mg-evening

24.10.2014- Started ESCITALOPRAM-first 5mg and then 10mg; due to the adverse symptoms reduced on 5.01.2015- Escitalopram- 2.5mg 22.07.2016- re-started reduction by 1% at a time. Completed tappering on  19.03.2020 😇

Link to comment
Share on other sites

  • 4 years later...

I use iliadin aqua, it helps me to breathe well because I have an irritative rhinitis which causes for me to not be able to breathe well. I haven't decided to stop using yet because right now I'm on the midst of tapering psych drugs. When I finish the taper of all my psych drugs, I'll start tapering the iliadin aqua. The good thing of iliadin aqua is that it contains friendly ingredients (no complex chemicals) which are sodium chloride and glycerol.

In 2008 I was 16 years old. 2008 - 2010 paxil, clonazepam & semisodium valproate. 2013 - 2017 many psych meds with cold switches and CT's prescribed by psychiatrists.

Nov/30/17 started quetiapine IR tablets 100mg 0-0-1. Dec/1/17 started pristiq 50mg tablets 1-0-0. Jan/14/18 started 1.5mg melatonin 0-0-1

Tramadol: 2 year well done (slow and gradual) taper: from Mar/12/18 to Feb/11/20 

Pristiq taper: Jun/15/20 Converted from pristiq 50mg to efexor xr 75mg for 57 days (felt good).  Aug/11/20 weaned to efexor 37.5mg and stayed there for 2 months with 26 days (felt good). Nov/6/20  CT 0mg of efexor xr (felt good). Total time in tapering pristiq 50mg by converting to efexor xr 75mg: 4 months with 22 days: Jun/15/20 to Nov/6/20. (felt good)

Efexor 0mg and quetiapine 100mg (Nov/6/20 to Dic/11/20) (felt good being without effexor and taking 100mg quetiapine)

Dic/11/20 quetiapine 75mg, so 75mg from Dic/11/20 to Jan/4/21  25 days. Jan/5/21 quetiapine 50mg (1 day in 50mg).

Jan/6/21 1st CT of quetiapine. Mar/1/21 CT melatonin. Felt terrible so Mar/25/21 reinstated 100mg quetiapine. 

100mg quetiapine 19 days (Mar/25/21 - Apr/13/21) Felt good while in quetiapine 100mg. 75mg quetiapine 55 days (Apr/14/21 - Jun/8/21) the 55th day (Jun/8/21)  felt hellish so CT'd quetiapine for a 2nd time on Jun/9/21. 

Jun/9/21 - Nov/16/21 1st days insomnia, anxiety, took cbd and felt very good many days (healed insomnia & anxiety), CT'd ginkgo which made me felt terrible so reinstated ginkgo. Started intolerable back pain (spasm) so tried other herbs along with cbd, then started derealization, panic, indecisiveness, nostalgia & others. Stopped taking cbd & herbs, reinstated quetiapine 75mg Nov/17/21, immediately after taking it, had severe heart palpitations, so Nov/18/21 back to cbd (no quetiapine). Nov/20/21 reinstated 75mg quetiapine (stopped cbd & herbs), severely couldn't breathe for 5 seconds after taking quetiapine 75mg so reduced to 50 mg on Nov/28/21. The 32nd day of quetiapine 50mg (Dec/30/21) started having consistent improvements (almost no DR, no panic and no anxiety & feeling more stable but still having some days severe adverse effects). Jan/20/22 @10pm took cbd instead of quetiapine, felt very bad so reinstated quetiapine 50mg @1am. The 30th day (feb/20/22) started having consistent improvements but some days I had severe adverse effects like involuntary movement of legs caused by severe anxiety and impatience so feb/26/22 did my last try of CT of quetiapine (and of ginkgo), felt awful so reinstated quetiapine 50mg @3am of feb/27/22.  (also reinstated ginkgo 40mg, I know I have to slow taper it too).  I CT'd many times quetiapine because I had developed new severe symptoms/adverse effects and others that I have had for a long time, now became much more extreme and worse so I don't know if I need to stop taking it, I need someone knowledgeable in WD to tell me what to do because I'm not an expert and doctors in my country don't know how to treat WD, I'm willing to pay for a personalized guidance from a moderator of SA or a doctor/health practitioner that has all the knowledge of SA, please help. I don't want to make my own decisions anymore regarding to tapering,

Currently taking:  At 11:30am omega 3 fish oil supplement.

At 9:30pm omega 3 fish oil supplement and magnesium supplement

Link to comment
Share on other sites

I have to use it for the AD withdrawal flu like illness that I am still suffering from - a constantly runny and stuffed nose - but I do stop from time to time. I find that sucking on mint tablets of some kind helps. 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy